MathSciNet Relay Station
MathSciNet bibliographic data
MR2981232 47H10 (54H25)
Morales, José R.; Rojas, Edixon Some fixed point theorems by altering distance functions. Palest. J. Math. 1 (2012), no. 2, 110–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement